MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-804-00
Medical Device Problem Codes Defective Device (2588); Material Integrity Problem (2978); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, it was found that the debris shield was damaged.In addition, the output power was low.It was suspected that the damage to the focusing lens was caused by the user's activation after the debris shield was damaged.It was required to clean the port, check and calibrate the optical path, check, clean or replace the focus lens, and calibrate the power.The procedure was completed using the original device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Correction to field g2: report source.The console was field service at the user's facility.The focus lens was checked, and it was clean and free of foreign matter.The optical path lens was normal; however, the optical path was adjusted.After performing the adjustment, the issue was resolved and the was within specification and functioning as intended.Therefore, the reported event was confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The focus lens was checked, and it was clean and free of foreign matter.The optical path lens was inspected; then, it was adjusted.The console was then tested at full power 60 watts for 30 minutes and the energy was measure.After performing the adjustment on the optical path, the issue was resolved, and the console was within specification and functioning as intended.Therefore, the reported event was confirmed.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22166637
Report Number2124215-2025-37416
Device Sequence Number18100262
Product Code GEX
UDI-Device Identifier07290109140575
UDI-Public(01)07290109140575(11)140915
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-00
Device Catalogue Number0638-804-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/17/2025
07/16/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/09/2025
08/11/2025
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown